New analytical wave structures for some nonlinear dynamical models via mathematical technique


  • Jamshad Ahmad Ahmad
  • Zulaikha Mustafa
  • Hadi Rezazadeh


Solitons; exp(−Φ(η))-expansion method, Yu-Toda-Sasa-Fukuyama model; (2 1)-dimensional nonlinear evolution equation, Water wave propagation with surface tension, hyperbolic solitary wave solution


In this paper, we used Yu-Toda-Sasa-Fukuyama (YTSF) model, the (2 + 1)-dimensional nonlinear evolution equation, and water wave propagation with surface tension to find new traveling wave solutions by applying exp(??(?))expansion method (EEM). The proposed nonlinear wave models are essential in coastal and offshore studies to understand wave propagation, wave transformation, and coastal processes. They also play a crucial role in cryptography, the regulation of heartbeats, and mathematical physics. We generate 3D, 2D, and contour plots of discovered solutions by selecting suitable values for arbitrary parameters within the accurate range space. Hyperbolic, trigonometric, and exponential functions are used to express the resulting traveling wave solutions. The received solutions included dark, bright, periodic, kink, singular, bell-type, hyperbolic solitary wave solutions, and many more. By changing model parameters, it is possible to change the dynamics of the solutions that the model generates. These results highlight the complexity and nonlinear behavior of the system, indicating the need for further analysis and providing valuable insights for understanding and modeling similar physical systems. This work breaks new ground by utilizing the EEM to uncover solitonic solutions for an unsolved model, pushing the boundaries of the existing literature by introducing a new mathematical technique for addressing fractional nonlinear physical models. The proposed method is brief, clear, and trustworthy, resulting in fewer calculations and broad application.  


B. S. T. Alkahtani, A. Atangana, and I. Koca. New nonlinear model of population growth. Plos One, Vol. 12(10), pp. 1-12, 2017.

Z. Chen, N. Ono, W. Chen, T. Tamura, M. D. Altaf-Ul-Amin, S. Kanaya, and M. Huang. The feasibility of predicting impending malignant ventricular arrhythmias by using nonlinear features of short heartbeat intervals. Computer Methods and Programs in Biomedicine, Vol. 205, pp. 1-11, 2021.

S. Chen, Z. Wu, and P. D. Christofides. A cyber-secure control-detector architecture for nonlinear processes, AIChE Journal, Vol. 66(5), pp.1-18, 2020

F. Ozkaynak. Brief review on application of nonlinear dynamics in image encryption, Nonlinear Dynamics,¨ Vol. 92(2), pp. 305-313, 2018.

H. Sun, Y. Zhang, D. Baleanu, W. Chen, and Y. Chen. A new collection of real world applications of fractional calculus in science and engineering, Communications in Nonlinear Science and Numerical Simulation, Vol. 64, pp. 213-231, 2018.

A. Mahdy, H. M. Hasanien, W. H. A. Hameed, R. A. Turky, S. H. A. Aleem, and E. A. Ebrahim. Nonlinear modeling and real-time simulation of a grid-connected AWS wave energy conversion system. IEEE Transactions on Sustainable Energy, Vol. 13(3), pp. 1744-1755, 2022.

M.Rabiepour, C. Zhou, G. W. Rodgers, and J. G. Chase. Real-world application of hysteresis loop analysis for stiffness identification of an instrumented building across multiple seismic events. Journal of Building Engineering, Vol. 45,, 2022.

K. Jablonska, S. Aball´ea, and M. Toumi. The real-life impact of vaccination on COVID-19 mortality in Europe and Israel, Public Health, Vol. 198, pp. 230-237, 2021.

S. Qureshi, and A. Atangana. Fractal-fractional differentiation for the modeling and mathematical analysis of nonlinear diarrhea transmission dynamics under the use of real data, Chaos, Solitons and Fractals, Vol. 136,, 2020.

A. Zulfiqar, and J. Ahmad. Soliton solutions of fractional modified unstable Schr¨odinger equation using Expfunction method, Results in Physics, Vol. 19,, 2020.

W. Gao, and C. Wang. Active learning based sampling for high-dimensional nonlinear partial differential equations, Journal of Computational Physics, Vol. 475. pp. 1-22, 2023.

A. Zulfiqar, J. Ahmad, and Q. M. Ul-Hassan. Analysis of some new wave solutions of fractional order generalized Pochhammer-chree equation using exp-function method, Optical and Quantum Electronics, Vol. 54(11), pp. 1-21, 2022.

A. C. Cevikel, and E. Aksoy. Soliton solutions of nonlinear fractional differential equations with their applications in mathematical physics, Revista mexicana de f´?sica, Vol. 67(3), pp. 422-428, 2021.

M. Arshad, A. R. Seadawy, D. Lu, and W. Jun. Optical soliton solutions of unstable nonlinear Schr¨oodinger dynamical equation and stability analysis with applications, Optik, Vol. 157, pp. 597-605, 2018.

A. Bashir, A. R. Seadawy, S. T. R. Rizvi, M. Younis, M. Ali, and A. M. Abd Allah. Application of scaling invariance approach, P-test and soliton solutions for couple of dynamical models, Results in Physics, Vol. 25,, 2021.

A. Rani, M. Shakeel, M. Kbiri Alaoui, A. M. Zidan, N. A. Shah, and P.Junsawang. Application of the Exp Expansion Method to Find the Soliton Solutions in Biomembranes and Nerves, Mathematics, Vol. 10(18), pp. 1-12, 2022.

S. Ur-Rehman, and J. Ahmad. Dynamics of optical and multiple lump solutions to the fractional coupled nonlinear Schr¨odinger equation, Optical and Quantum Electronics, Vol. 54(10), pp. 1-26, 2022.

F. Moriello. Generalised power series expansions for the elliptic planar families of Higgs jet production at two loops, Journal of High Energy Physics, Vol. 2020(1), pp. 1-37, 2020.

A. Zulfiqar, and J. Ahmad. Dynamics of new optical solutions of fractional perturbed Schrodinger equation with Kerr law nonlinearity using a mathematical method, Optical and Quantum Electronics, Vol. 54(3), pp.

-18, 2022.

A. Zulfiqar, J. Ahmad, and Q. M. Ul-Hassan. Analysis of some new wave solutions of fractional order generalized Pochhammer-chree equation using exp-function method, Optical and Quantum Electronics, Vol. 54(11), pp. 1-21, 2022.

J. Ahmad, Z. Mustafa, and A. Zulfiqar. Solitonic solutions of two variants of nonlinear Schr¨odinger model by using exponential function method, Optical and Quantum Electronics, Vol. 55(7), pp. 1-18, 2023.

N. Jannat, M. Kaplan, and N. Raza. Abundant soliton-type solutions to the new generalized KdV equation via auto-B¨acklund transformations and extended transformed rational function technique, Optical and Quantum Electronics, Vol. 54(8), pp. 1-15, 2022.

J. H. He, and Y. O. El-Dib. Homotopy perturbation method for Fangzhu oscillator, Journal of Mathematical Chemistry, Vol. 58, pp. 2245-2253, 2020.

A. Constant, M. J. Ramstead, S. P. Veissiere, J. O. Campbell, and K. J. Friston. A variational approach to niche construction. Journal of the Royal Society Interface, Vol. 15(141), pp. 1-14, 2018.

Y. Yildirim. Optical solitons with Biswas–Arshed equation by F-expansion method. Optik, Vol. 227, 2021.

S. Akram, J. Ahmad, S. Sarwar, and A. Ali. Dynamics of soliton solutions in optical fibers modelled by perturbed nonlinear Schr¨odinger equation and stability analysis, Optical and Quantum Electronics, Vol.

(5), pp. 1-19, 2023.

M. M. Khater. A hybrid analytical and numerical analysis of ultra-short pulse phase shifts, Chaos, Solitons and Fractals, Vol. 169,, 2023.

M. M. Khater, S. H. Alfalqi, J. F. Alzaidi, and R. A. Attia. Analytically and numerically, dispersive, weakly nonlinear wave packets are presented in a quasi-monochromatic medium, Results in Physics, Vol. 46, pp. 1-12, 2023.

M. M. Khater. Multi-vector with nonlocal and non-singular kernel ultrashort optical solitons pulses waves in birefringent fibers, Chaos, Solitons and Fractals, Vol. 167, pp., 2023.

R. A. Attia, X. Zhang, and M. M. Khater. Analytical and hybrid numerical simulations for the (2+ 1) dimensional Heisenberg ferromagnetic spin chain, Results in Physics, Vol. 43, pp. 1-10, 2022.

M. M. Khater. Prorogation of waves in shallow water through unidirectional Dullin–Gottwald–Holm model; computational simulations, International Journal of Modern Physics B,, 2022

M. M. Khater. Nonlinear elastic circular rod with lateral inertia and finite radius: Dynamical attributive of longitudinal oscillation, International Journal of Modern Physics B,, 2022.

M. M. Khater. Physics of crystal lattices and plasma; analytical and numerical simulations of the Gilson–Pickering equation, Results in Physics, pp. 1-10, 2023.

M. M. Khater. Novel computational simulation of the propagation of pulses in optical fibers regarding the dispersion effect, International Journal of Modern Physics B,, 2022.

M. M. Khater. In solid physics equations, accurate and novel soliton wave structures for heating a single crystal of sodium fluoride, International Journal of Modern Physics B,, 2022.

M. M. Khater, X. Zhang, and R. A. Attia. Accurate computational simulations of perturbed Chen–Lee–Liu equation, Results in Physics, 45, pp. 1-12, 2023.

M. T. Darvishi, and M. Najafi. A modification of extended homoclinic test approach to solve the (3+ 1) dimensional potential-YTSF equation, Chinese Physics Letters, Vol. 28(4), DOI 10.1088/0256-307X/28/4/040202, 2011.

Q. Zhu, and J. Qi. On the Exact Solutions of Nonlinear Potential Yu–Toda–Sasa–Fukuyama Equation by Different Methods, Discrete Dynamics in Nature and Society,, 2022.

W. Tan, and Z. Dai. Dynamics of kinky wave for (3+ 1)-dimensional potential Yu–Toda–Sasa–Fukuyama equation, Nonlinear Dynamics, Vol. 85(2), pp. 817-823, 2016.

, H. O. Roshi. Lump solutions to a (3+1)-dimensional potential -Yu–Toda–Sasa–Fukuyama (YTSF) like equation. International Journal of Applied and Computational Mathematics, 3, pp. 1455-1461, 2017.

Z. Zhao and L. He, “Multiple lump solutions of the (3+1)-dimensional potential Yu-Toda-Sasa-Fukuyama equation,” Applied Mathematics Letters, vol. 95, pp. 114–121, 2019.

M. Tantawy, and H. I. Abdel-Gawad. Complex physical phenomena of a generalized (3+1)-dimensional YuToda-Sasa-Fukuyama equation in a two-layer heterogeneous liquid, The European Physical Journal Plus, Vol. 137(9), pp. 1-16, 2022.

D. Zhao. Weierstrass elliptic function solutions and their degenerate solutions of (2+1)-dimensional potential Yu–Toda–Sasa–Fukuyama equation. Nonlinear Dynamics, 110(1), pp. 723-740, 2022.

A. Bekir. Exact solutions for some (2+ 1)-dimensional nonlinear evolution equations by using tanh-coth method, World Appl Sci J, Vol. 9, pp. 01-06, 2010.

M. Najafi, M. Najafi, and S. Arbabi. New Application of-Expansion Method for Generalized (2+1) Dimensional Nonlinear Evolution Equations, International Journal of Engineering Mathematics,, 2013.

D. Feng, T. He, and J. Lu¨. Bifurcations of travelling wave solutions for (2+1)-dimensional Boussinesq-type equation, Applied mathematics and computation, Vol. 185(1), pp. 402-414, 2007.

S. Zhang. A generalized new auxiliary equation method and its application to the (2+ 1)-dimensional breaking soliton equations, Applied mathematics and computation, Vol. 190(1), pp. 510-516, 2007.

W. Yu, H. Zhang, A. M. Wazwaz, and W. Liu. The collision dynamics between double-hump solitons in two mode optical fibers, Results in Physics, Vol. 28, pp. 104618, 2021.

B. C. Das, S. De, and B. N. Mandal. Oblique water waves scattering by a thick barrier with rectangular cross section in deep water, Journal of Engineering Mathematics, Vol. 122, pp. 81-99, 2020.

R. Feola, and F. Giuliani. Time quasi-periodic traveling gravity water waves in infinite depth. Rendiconti Lincei, Vol. 31(4), pp. 901-916, 2021.

J. Wilkening, and X. Zhao. Spatially quasi-periodic water waves of infinite depth, Journal of Nonlinear Science, Vol. 31(3), pp. 1-43, 2021.

A. Rani, M. Ashraf, J. Ahmad, and Q. M. Ul-Hassan. Soliton solutions of the Caudrey–Dodd–Gibbon equation using three expansion methods and applications, Optical and Quantum Electronics, Vol. 54(3), pp. 1-19, 2022.

M. Lakestani, and J. Manafian. Analytical treatment of nonlinear conformable time-fractional Boussinesq equations by three integration methods, Optical and Quantum Electronics, Vol. 50, pp. 1-31, 2018.

H. M. Baskonus, M. S. Osman, H. U. Rehman, M. Ramzan, M. Tahir, and S. Ashraf. On pulse propagation of soliton wave solutions related to the perturbed Chen–Lee–Liu equation in an optical fiber, Optical and Quantum Electronics, Vol. 53, pp. 1-17, 2021.

R. D. Pankaj, A. Kumar, B. Singh, and M. L. Meena. Exp(??(?))-expansion method for soliton solution of nonlinear Schr¨odinger system. Journal of Interdisciplinary Mathematics, Vol. 25(1), pp. 89-97, 2022.

C. C. Hu, B. Tian, and X. Zhao. Rogue and lump waves for the (3+ 1)-dimensional Yu-Toda-Sasa-Fukuyama equation in a liquid or lattice, International Journal of Modern Physics B, Vol. 35(31),, 2021.

F. Y. Liu, Y. T. Gao, and X. Yu. Rogue-wave, rational and semi-rational solutions for a generalized (3+ 1)-dimensional Yu-Toda-Sasa-Fukuyama equation in a two-layer fluid, Nonlinear Dynamics, pp. 1-11, 2022.

X. Wang, J. Wei, and X. Geng. Rational solutions for a (3+1)-dimensional nonlinear evolution equation, Communications in Nonlinear Science and Numerical Simulation, Vol. 83,, 2020.

T. A. Sulaiman, A. Yusuf, A. Abdeljabbar, and M. Alquran. Dynamics of lump collision phenomena to the (3+ 1)-dimensional nonlinear evolution equation, Journal of Geometry and Physics, Vol. 169,, 2021.

M. M. Khater, M. Inc, K. S. Nisar, and R. A. Attia. Multi–solitons, lumps, and breath solutions of the water wave propagation with surface tension via four recent computational schemes, Ain Shams Engineering Journal, Vol. 12(3), pp. 3031-3041, 2021.

A. Sasmal, and S. De. Propagation of oblique water waves by an asymmetric trench in the presence of surface tension, Journal of Ocean Engineering and Science, Vol. 6(2), pp. 206-214, 2021.

V. M. Adukov, and G. Mishuris. Utilization of the Exact MPF package for solving a discrete analogue of the nonlinear Schrodinger equation by the inverse scattering transform method, Proceedings of the Royal Society A, Vol. 479(2269), pp. 1-25, 2023.

X. Wang, and J. Wei. Three types of Darboux transformation and general soliton solutions for the spaceshifted nonlocal PT symmetric nonlinear Schrodinger equation, Applied Mathematics Letters, Vol. 130, pp., 2022.

P. Kumari, R. K. Gupta, and S. Kumar. Non-auto-B¨acklund transformation and novel abundant explicit exact solutions of the variable coefficients Burger equation, Chaos, Solitons and Fractals, Vol. 145,, 2021.

K. K. Ali, M. Omri, M. S. Mehanna, H. Besbes, and A. H. Abdel-Aty. New families of soliton solutions for the (2+ 1)-dimensional nonlinear evolution equation arising in nonlinear optics, Alexandria Engineering Journal, Vol. 68, pp. 733-745, 2023.

R. M. El-Shiekh, and M. Gaballah. New analytical solitary and periodic wave solutions for generalized variablecoefficients modified KdV equation with external-force term presenting atmospheric blocking in oceans, Journal of Ocean Engineering and Science, Vol. 7(4), pp. 372-376, 2022.

A. R. Seadawy, M. Iqbal, and D. Lu. Propagation of kink and anti-kink wave solitons for the nonlinear damped modified Korteweg–de Vries equation arising in ion-acoustic wave in an unmagnetized collisional dusty plasma, Physica A: Statistical Mechanics and its Applications, Vol. 544, pp. 123560, 2020.

A. Bashir, A. R. Seadawy, S. Ahmed, and S. T.Rizvi. The Weierstrass and Jacobi elliptic solutions along with multiwave, homoclinic breather, kink-periodic-cross rational and other solitary wave solutions to Fornberg Whitham equation, Chaos, Solitons and Fractals, Vol. 163, pp. 112538, 2022.




How to Cite

Ahmad, J., Mustafa, Z., & Rezazadeh, H. (2023). New analytical wave structures for some nonlinear dynamical models via mathematical technique. University of Wah Journal of Science and Technology (UWJST), 7(1), 51–75. Retrieved from